Nova Publishers
My Account Nova Publishers Shopping Cart
HomeBooksSeriesJournalsReference CollectionseBooksInformationSalesImprintsFor Authors
            
  Top » Catalog » Journals » International Journal of Mathematics, Game Theory and Algebra » My Account  |  Cart Contents  |  Checkout   
Quick Find
  
Use keywords to find the product you are looking for.
Advanced Search
What's New? more
Doxycycline: Medical Uses and Effects
$73.80
Shopping Cart more
0 items
Information
Shipping & Returns
Privacy Notice
Conditions of Use
Contact Us
Bestsellers
01.Volume 15 Issue 2
02.Volume 15 Issue 3
03.Volume 17 Issue 1-2
04.Volume 17 Issue 3
05.Volume 17 Issue 4
06.Volume 17 Issue 5-6
07.Volume 20 Issue 3
Notifications more
NotificationsNotify me of updates to Volume 22 Issue 3
Tell A Friend
 
Tell someone you know about this product.
Volume 22 Issue 3 (International Journal of Mathematics, Game Theory, and Algebra) $180.00
Product of Conjugacy Classes in Certain p-Groups
M. R. Darafsheh and S.M. Robati

Multiplicative Mappings of Standard Rings
B.L.M. Ferreira, H. Guzzo Jr., and J.C.M. Ferreira

Deduction of the One-Dimensional Wave Equation Using the Work Energy Theorem
Reccab M. Ochieng and Gershom M Chishimba

Shock Waves Generated by a Piston Moving in a Non- Ideal Gas in the Presence of a Self-Gravitating, Magnetic and Rotating Field: Isothermal Flow
Vivek Kumar Sharma and Pankaj Sharma

Anon-Standard Practical Variational Approach via Fractional Calculus to the Optimal Control of Fractional Stochastic Systems Driven by White Noises
Guy Jumarie

Available Options:
Version:
Special Focus Titles
01.Violent Communication and Bullying in Early Childhood Education
02.Cultural Considerations in Intervention with Women and Children Exposed to Intimate Partner Violence
03.Chronic Disease and Disability: The Pediatric Lung
04.Fruit and Vegetable Consumption and Health: New Research
05.Fire and the Sword: Understanding the Impact and Challenge of Organized Islamism. Volume 2

Nova Science Publishers
© Copyright 2004 - 2019

Volume 22 Issue 3 (International Journal of Mathematics, Game Theory, and Algebra)